Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 115, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 19, 2017, 10:18 PM EDT for 4 counties in North Carolina. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2017, 10:18 PM EDT (02:18 UTC)
- Expired
- Jun 19, 2017, 11:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anson County, NC, Montgomery County, NC, Richmond County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 141 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:18 PM EDT | TSTM WND DMG | 5 W Ansonville, NC | TWO TREES BLOWN DOWN ALONG RACE TRACK ROAD. |
| Jun 19, 10:18 PM EDT | TSTM WND DMG | 6 Wnw Ansonville, NC | 1 TREE BLOWN DOWN ON CRIBBS CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.4
The text
As transmitted.
862
WUUS52 KRAH 200218
SVRRAH
NCC007-123-153-167-200315-
/O.NEW.KRAH.SV.W.0115.170620T0218Z-170620T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1018 PM EDT MON JUN 19 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Anson County in central North Carolina...
Southern Montgomery County in central North Carolina...
Richmond County in central North Carolina...
Southeastern Stanly County in central North Carolina...
* Until 1115 PM EDT
* At 1018 PM EDT, severe thunderstorms were located along a line
extending from near Ansonville to 6 miles west of Sturdivants,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Mount Gilead, Ellerbe,
Candor, Lilesville, Morven and Peachland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3509 8029 3518 8025 3531 7971 3528 7971
3525 7970 3524 7967 3519 7966 3513 7958
3501 7962 3480 7990 3482 8032
TIME...MOT...LOC 0218Z 255DEG 24KT 3508 8014 3488 8044
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
264 follow-up statements
825
WWUS52 KRAH 200231
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1031 PM EDT MON JUN 19 2017
NCC007-123-153-167-200315-
/O.CON.KRAH.SV.W.0115.000000T0000Z-170620T0315Z/
Anson NC-Montgomery NC-Richmond NC-Stanly NC-
1031 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR ANSON...SOUTHERN MONTGOMERY...RICHMOND AND SOUTHEASTERN STANLY
COUNTIES...
At 1030 PM EDT, severe thunderstorms were located along a line
extending from near Ansonville to Sturdivants, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Mount Gilead, Ellerbe,
Candor, Lilesville, Morven and Peachland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3509 8029 3518 8025 3531 7971 3528 7971
3525 7970 3524 7967 3519 7966 3513 7958
3501 7962 3480 7990 3482 8032
TIME...MOT...LOC 0230Z 248DEG 21KT 3513 8002 3493 8032
HAIL...<.75IN
WIND...60MPH
$$
26558
WWUS52 KRAH 200246
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1046 PM EDT MON JUN 19 2017
NCC007-123-153-167-200315-
/O.CON.KRAH.SV.W.0115.000000T0000Z-170620T0315Z/
Anson NC-Montgomery NC-Richmond NC-Stanly NC-
1046 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR ANSON...SOUTHERN MONTGOMERY...RICHMOND AND SOUTHEASTERN STANLY
COUNTIES...
At 1046 PM EDT, severe thunderstorms were located along a line
extending from near Ansonville to near Monroe, moving northeast at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Mount Gilead, Ellerbe,
Candor, Lilesville, Morven and Peachland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is also occurring with these storms, and may
lead to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3509 8029 3518 8025 3531 7971 3528 7971
3525 7970 3524 7967 3519 7966 3513 7958
3501 7962 3480 7990 3482 8032
TIME...MOT...LOC 0246Z 245DEG 28KT 3509 8004 3494 8053
HAIL...<.75IN
WIND...60MPH
$$
26989
WWUS52 KRAH 200257
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1057 PM EDT MON JUN 19 2017
NCC007-123-153-167-200315-
/O.CON.KRAH.SV.W.0115.000000T0000Z-170620T0315Z/
Anson NC-Montgomery NC-Richmond NC-Stanly NC-
1057 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR ANSON...SOUTHERN MONTGOMERY...RICHMOND AND SOUTHEASTERN STANLY
COUNTIES...
At 1057 PM EDT, severe thunderstorms were located along a line
extending from 13 miles north of Rockingham to 8 miles east of
Sturdivants, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Mount Gilead, Ellerbe,
Candor, Lilesville, Morven and Peachland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3509 8029 3518 8025 3531 7971 3528 7971
3525 7970 3524 7967 3519 7966 3513 7958
3501 7962 3480 7990 3482 8032
TIME...MOT...LOC 0257Z 246DEG 27KT 3513 7981 3489 8019
HAIL...<.75IN
WIND...60MPH
$$
26221
WWUS52 KRAH 200308
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1108 PM EDT MON JUN 19 2017
NCC007-123-153-167-200318-
/O.EXP.KRAH.SV.W.0115.000000T0000Z-170620T0315Z/
Anson NC-Montgomery NC-Richmond NC-Stanly NC-
1108 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR ANSON...SOUTHERN MONTGOMERY...
RICHMOND AND SOUTHEASTERN STANLY COUNTIES WILL EXPIRE AT 1115 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However, gusty
winds and heavy rain will remain possible with these thunderstorms.
LAT...LON 3509 8029 3518 8025 3531 7971 3528 7971
3525 7970 3524 7967 3519 7966 3513 7958
3501 7962 3480 7990 3482 8032
TIME...MOT...LOC 0308Z 255DEG 24KT 3515 7973 3491 8011
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:14 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 19, 10:14 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1014 PM EDT Mon Jun 19 2017 .SYNOPSIS... A cold front will track east across the mountains this evening, then stall over the Carolinas tonight. The front will gradually dissipate over the region on Tuesday. && .NEAR TERM /Today and Tonight/... As of 1010 PM Monday... A lead cold front, and relatively deep convergence axis that extends through around 850 mb per proximity RAOB and regional VWP data, is roughly aligned with the wsw to ene-oriented band of training convection now over the nrn NC Piedmont. Low level moisture transport, analyzed to be strongest from the nrn NC Piedmont to the nrn Middle Atlantic coast per RAP/SPC-mesoanalysis 850 moisture transport data, is forecast to lift newd with a llj now traversing those areas through 06Z. Low level shear resulting from the presence of the llj --characterized by 0-1 km bulk shear values of 25-35 kt and effective SRH around 200 m2/s2-- will remain supportive of transient supercell/bowing structures along the convective line. However, the associated risk of severe wind gusts will likely remain limited due to the presence of weak mid level lapse rates of around 5.5 C/km or less and associated generally weak MLCape of aob 1500 J/KG - and associated limited updraft strength/depth. As such, heavy rain and a risk of flash flooding will instead pose the primary hazard overnight. && .SHORT TERM /Tuesday and Tuesday night/... As of 200 PM Monday... The cold front progressing into the region late this evening is expected to stall over central NC tonight and persist during the day Tue, amidst broad cyclonic flow aloft and rich moisture (PWAT ~2.00"). With the above in mind, expect numerous showers/storms in vicinity of the stalled front Tue/Tue night, primarily east of Hwy 1 and south of Hwy 64. Little potential for convection is expected north of the front in the far N/NW Piedmont near the VA border where a drier airmass (PWAT ~1.50" and dewpoints in the lower 60s) is progged to be in place during the day Tue. However, even in the northern Piedmont, isold to sct convection will be possible AOA ~00Z as the front washes out and moisture returns N/NW toward the Appalachians. With cloud cover and convection, expect highs in the lower 80s across most of central NC. Lows Tue night should range from the mid 60s far N/NW to lower 70s far S/SE. -Vincent && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 345 PM EDT Monday... On the southern periphery of the northern stream trough extending from Quebec south into the Mid-Atlantic states, a quasi-stationary frontal zone extending across eastern NC is expected to wash out/dissipate across the area on Wednesday. The high ~2.0" PWAT plume is forecast to shift east and offshore early in the day, with models showing only weak instability developing across the area Wednesday afternoon, perhaps hindered by earlier/ongoing morning convection and associated widespread cloudiness. Wouldn't be surprise if central NC ended up seeing the best rain chances in the morning, with pops actually decreasing by the afternoon, especially west of Interstate-95. Daytime temperatures will be tempered by clouds and rain chances. Highs in the lower to mid 80s. Lows in the mid 60s around 70. May see a brief reprieve from convection/rain on Thursday before daily rain chances ramp up again Friday and continuing through the weekend, fueled by strong tropical moisture transport feed and upper disturbances(potentially convectively induced) between a tropical low over east Texas/Lower MS Valley(disturbance currently near the Yucatan Peninsula)and the subtropical high over the western Atlantic. Eventually the low/remnant circulation center, is forecast to get picked by the westerlies and attendant sfc cold front approaching from the west Sunday and into Monday. This set up could lead to a multi-day heavy rain event with the potential for flooding across central NC for Friday through Sunday. Will continue to monitor this heavy rain threat in the days to come. Temperatures will be greatly influenced by convective rain chances, with highs ranging from mid 80s to around 90. Lows in upper 60s to lower 70s. && .AVIATION /00Z Tuesday through Saturday/... As of 930 PM Monday... Widespread convection will continue through passage of the approaching cold front...with bulk of the convection ending 04-06Z in the northwest (INT/GSO), and ending 08-10Z at points east. Widespread rain which fell today will promote development of stratus...mainly 1200-1500 foot ceilings expected, with potential for IFR after midnight. Meanwhile, the light southwest (6-10 kts) wind will inhibit fog development. Convection becomes more scattered with MVFR to VFR ceilings by afternoon. Looking ahead: The aforementioned front will weaken during the day Tuesday. Sub-VFR ceilings cannot be ruled out during the pre-dawn /early morning/ hours each day this week. Diurnal convection will be possible again on Wed, though primarily at eastern terminals. Early morning stratus and diurnal convection could potentially affect all terminals Wed-Sat, though confidence is lower than avg. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...MWS SHORT TERM...Vincent LONG TERM...CBL AVIATION...Vincent/mlm
Hazardous weather outlook, Jun 19, 8:20 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 820 PM EDT Mon Jun 19 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-210030- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 820 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Bands of repeated showers and thunderstorms may result in localized flash flooding tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 7:41 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 PM EDT MON JUN 19 2017
NCZ041-042-077-088-200045-
Johnston NC-Harnett NC-Wake NC-Cumberland NC-
741 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of
southwestern Johnston...Harnett...south central Wake and
northwestern Cumberland Counties Until 845 PM EDT...
At 740 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Sanford to 11 miles
north of Pope AFB to near Aberdeen. Movement was east at 35 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Fuquay-Varina, Dunn, Angier,
Benson, Godwin, Pope AFB and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.
&&
LAT...LON 3513 7911 3519 7910 3521 7915 3524 7916
3526 7920 3530 7914 3533 7916 3557 7893
3562 7871 3549 7843 3531 7855 3530 7858
3516 7866 3511 7910
TIME...MOT...LOC 2340Z 251DEG 32KT 3547 7914 3532 7906 3513 7936
26Special weather statement, Jun 19, 8:41 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
841 PM EDT MON JUN 19 2017
NCZ007>009-022>025-200145-
Guilford NC-Vance NC-Durham NC-Alamance NC-Person NC-Granville NC-
Orange NC-
841 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of southern
Guilford...Vance...northwestern Durham...Alamance...Person...
Granville and northern Orange Counties Until 945 PM EDT...
At 837 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles southwest of
Clarksville to near Prospect Hill to Greensboro. Movement was east at
30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Greensboro, High Point, Burlington, Henderson, Graham, Oxford,
Roxboro, Hillsborough, Mebane and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain may result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks,
streams, and areas of poor drainage.
Given the saturated soil from recent rain, wind gusts associated
with these storms may uproot a few trees.
&&
LAT...LON 3644 7830 3630 7833 3612 7885 3593 7953
3594 7985 3601 8003 3625 7927 3624 7915
3631 7915 3654 7881 3654 7832
TIME...MOT...LOC 0037Z 255DEG 27KT 3652 7863 3627 7916 3609 7980
26Local storm report, Jun 19, 9:18 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
918 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD ROXBORO 36.40N 78.98W
06/19/2017 PERSON NC PUBLIC
SEVERAL ROAD CLOSURES IN THE CITY OF ROXBORO
DUE TO FLOODING.
&&
KDSSpecial weather statement, Jun 19, 9:19 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
919 PM EDT MON JUN 19 2017
NCZ010-011-200215-
Warren NC-Halifax NC-
919 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of northern
Warren and northwestern Halifax Counties Until 1015 PM EDT...
At 918 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Norlina, or 10 miles northwest of Warrenton, moving
east at 30 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Roanoke Rapids, Warrenton, Norlina, Littleton, Weldon, Macon, Wise,
Lake Gaston, Southpointe And Morningstar Marinas and South Weldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.
Locally heavy rain may result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks,
streams, and areas of poor drainage.
&&
LAT...LON 3654 7790 3651 7790 3650 7782 3648 7776
3649 7772 3648 7764 3644 7762 3640 7755
3640 7830 3654 7832
TIME...MOT...LOC 0118Z 267DEG 27KT 3654 7824
26Special weather statement, Jun 19, 9:40 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
940 PM EDT MON JUN 19 2017
NCZ073-074-083-084-200245-
Stanly NC-Richmond NC-Anson NC-Montgomery NC-
940 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of southern
Stanly...northwestern Richmond...Anson and southern Montgomery
Counties Until 1045 PM EDT...
At 940 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Ansonville to 6 miles
southeast of Mineral Springs. Movement was northeast at 30 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Rockingham, Wadesboro, Ansonville, Polkton, Norwood, Oakboro, Mount
Gilead, Ellerbe, Candor and Lilesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around, or
away.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3533 7972 3528 7971 3525 7970 3524 7967
3519 7966 3512 7958 3481 7993 3482 8032
3519 8028 3520 8030 3518 8032 3517 8035
3518 8037 3516 8044 3518 8050
TIME...MOT...LOC 0140Z 245DEG 27KT 3512 8012 3486 8061
26Special weather statement, Jun 19, 10:14 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1014 PM EDT MON JUN 19 2017
NCZ022-023-039-200300-
Guilford NC-Alamance NC-Randolph NC-
1014 PM EDT MON JUN 19 2017
...A line of strong thunderstorms will affect portions of eastern
Guilford...Alamance and northern Randolph Counties Until 1100 PM
EDT...
At 1013 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near McLeansville to 8
miles northwest of Randleman. Movement was east at 40 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Greensboro, High Point, Burlington, Graham, Mebane, McLeansville,
Elon College, Gibsonville, Pleasant Garden and Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3624 7926 3585 7926 3585 8001 3624 7963
3624 7953 3625 7953 3625 7949
TIME...MOT...LOC 0213Z 255DEG 33KT 3617 7966 3588 7992
KDSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:41 PM EDT | Special Weather Statement | RAH | Alamance, Granville, Guilford, Orange, Person, Vance | 64 min |
| Jun 19, 8:55 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Forsyth, Granville, Guilford, Orange and 2 more | 6 hr |
| Jun 19, 9:07 PM EDT | Flash Flood Warning | RAH | Granville, Person | 3 hr |
| Jun 19, 9:19 PM EDT | Special Weather Statement | RAH | Warren | 56 min |
| Jun 19, 9:30 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Wake | 60 min |
| Jun 19, 9:40 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 65 min |
| Jun 19, 9:58 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jun 19, 10:14 PM EDT | Special Weather Statement | RAH | Alamance | 46 min |
| Jun 19, 10:47 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Jun 19, 11:34 PM EDT | River Flood Warning | RAH | Alamance | 29 hr |
| Jun 19, 11:39 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Granville, Orange | 4 hr |
| Jun 19, 11:55 PM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 3 hr |
| Jun 20, 12:16 AM EDT | Areal Flood Advisory | RAH | Chatham, Edgecombe, Franklin, Granville, Halifax, Nash and 3 more | 3 hr |
| Jun 20, 1:00 AM EDT | Flash Flood Warning | RAH | Guilford | 2 hr |
| Jun 20, 1:22 AM EDT | Special Weather Statement | RAH | Chatham | 53 min |
| Jun 20, 3:03 AM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Granville, Guilford, Orange and 1 more | 3 hr |
| Jun 20, 6:14 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Wayne | 91 min |
| Jun 20, 8:00 AM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Wayne | 90 min |
| Jun 20, 8:09 AM EDT | Areal Flood Advisory | RAH | Cumberland | 111 min |
| Jun 20, 8:32 AM EDT | River Flood Warning | RAH | Chatham | 40 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.